# SDR AALA202508076933

- Difficulty date: August 5, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 63,833 hours, 40,534 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Hinge Fitting
- Condition: Excess Play
- Location: Zone 300
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY ELEVATOR HINGE ARM END FITTING #3 ON LH HORIZONTAL STABILIZER. MSINTENANCE REPLACED ELEVATOR HINGE ARM END FITTING # 3 ON LH HORIZONTAL STABILIZER IAW AMM   55-16-42-400-001-A.
